# SDR SIMA200428401

- Difficulty date: October 9, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N705AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145184
- Engine: Allsn AE3007A
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A HEAVY OIL SMELL COMING FROM THE NR 1 AIR CONDITIONING PACK.  NR 1 PACK WAS PUT ON MEL AT THIS TIME.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  AN OPERTATIONAL CHECK OF BOTH PACKS WAS COMPLIED WITH , NO SMELL NOTED.  AIRCARFT WAS RETURNED TO SERVICE.
